# SDR FDEA202204110917

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300*
- Aircraft serial: 801
- Aircraft time: 32,148 hours, 17,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: AD321431
- Part serial: 256494
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MDIS  683     33-50  0922     11APR22  MEM  FACT  U  DURING SERVICE CHECK FOUND EMERG LIGHTS TEST SWITCH  WOULD NOT ILLUMINATE  R/I  11APR22 08:02   MEM U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-30                          POS: 3  SRL: 83338                     TAG NBR: 8050G9  ON  MPN: AD-3214-31           CPN: 3310373  SRL: 256494                    TAG NBR: 5631G9   FACT 11APR22 08:02   MEM U  REMOVED AND REPLACED EMERG POWER SUPPLY BATTERY  FEDEX (PN: AD-3214-31, SN: 256494) REF AMM  33-51-14-04. EPSU TEST GOOD.
